# SDR ERAA074831

- Difficulty date: August 1, 2001
- Submitted: August 13, 2001
- Operation: General aviation
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: S844
- Aircraft time: 8,198 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 252464430N
- Part serial: BR52179
- Condition: Misoverhauled
- Location: Engine
- Part time: 6,921 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL OVERHAULED BY HONEYWELL 2/23/01.  UNIT IS SLOW STARTING AND HANGS AT 55 PERCENT. RETURNING ON ERA REPAIR ORDER  RW-885436 REQUESTING WARRANTY REPAIR.
